# SDR ASAA0956817

- Difficulty date: October 17, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 10,191 hours, 3,018 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 7023
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 28,982 hours, 12,769 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE START VALVE DID NOT OPEN WHEN START SWITCH PLACED IN GROUND POSITION.  QRC/QRH PROCEDURE ACCOMPLISHED.  APU DUCT PRESSURE DID RISE WHEN GROUND SELECTED.  NO START VALVE OPEN LIGHT OR ENGINE ROTATION.  REMOVED & REPLACED NR 1 ENG START VALVE PER AMM 80 11 03 000 801 F00 AND 80 11 03 400 801 F00.  OPS AND LEAK CHECK GOOD.
